# SDR DALA1110235530

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 1460 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL, STA 1460, STRINGER 26L DAMAGED. DISCONTINUE REVENUE SERVICE ON OR BEFORE 42,200 TOTAL FLIGHT CYCLES PENDING STAGE III DTA APPROVAL.  COMPLIED WITH ERA 488480-14AD REV ORIGINAL.  TIME LIMITED REPAIR, REPAIR APPROVAL IS LIMITED TO 42,200 TOTAL FLIGHT CYCLES COMPLETED.
